# SDR AALA2019060439006

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 20,052 hours, 7,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN AFT LEFT OVERHEAD BIN WAS INOPERABLE. MAINTENANCE REPLACED AFT LEFT MEGAPHONE PER STANDARD PRACTICES.
